# SDR UALA2013052403600

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,933 hours, 14,756 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Damaged
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UNABLE TO OPEN FROM THE INSIDE OR OUTSIDE.   HANDLE STUCK IN CLOSED, NOT MOVING.   R & R SERVICE DOOR PAWL.  OPERATION FROM INSIDE AND OUTSIDE WITH NO PROBLEMS.
